On the ordering of quotient rings and quotient semigroups

Fuchs, László: On the ordering of quotient rings and quotient semigroups. Acta scientiarum mathematicarum, (22) 1-2. pp. 42-45. (1961)

[img] Cikk, tanulmány, mű
math_022_fasc_001_002_042-045.pdf

Download (712kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 1-2
Page Range: pp. 42-45
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 45. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/13917

Actions (login required)

View Item View Item